# SDR KCSA10052

- Difficulty date: November 8, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 75,628 hours, 19,557 cycles
- Engine: Pwa JT9D7J
- System (JASC): 7603 · Power Lever
- Part: Control Box
- Part number: 250673
- Part serial: 1179677
- Condition: Unserviceable
- Location: Power Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE THRUST LEVER INOPERATIVE.  ENGINE AT IDLE FOR 5 MINUTES.  ALL PARAMETERS NORMAL.  PERFORMED INFLIGHT ENGINE SHUTDOWN.  TIME OF SHUTDOWN:  0029Z; OIL PRESSURE:  11 PSI/QUANTITY 5.7 GAL.  REMOVED AND REPLACED CABLE DRUM PUSH/PULL CONTROL BOX IAW B747 AMM 76-11-06.  ADJUSTMENT AND TEST GOOD IAW B747 AMM 76-11-00.  REMOVED AND REPLACED THROTTLE CABLE PUSH/PULL IAW B747 AMM 76-11-05.  ADJUSTMENT AND TEST GOOD IAW B747 AMM 76-11-00.
